Vitamin D3 and Omega 3


I have Hashimotos (been taking Levothyroxine 100mgs for 6 months) and I've been advised by a fertility doctor to take Vitamin D3 and Omega 3. I've been taking 2,000 IU of Vitamin D3 and 2000mg Omega 3. I've been taking them for two weeks and I feel exhausted in the morning, quite manic and I have headaches.

Has anyone else experienced these issues?



8 Replies

  • Have you tried taking a break from the supplements to see if your symptoms improve?

  • Yes I will stop taking both today.

  • I think it's unlikely that those supplements are causing problems but worth cutting them out for a bit to be sure.

  • Did the doctor test for a Vit D3 deficiency. Are you taking the supplements about 4 hours apart from levothyroxine? Some things can interfere with the uptake.

    Louise, have you posted your latest blood tests, with the ranges. for thyroid hormones as I know it's important to have good levels for pregnancy. Miscarriages can happen when hypo so you should be looked after carefully.

    This is a link re fertility/pregnancy which might be helpful.

  • No, the doctor hasn't done a vitamin D test but I'm booking an appointment. And I'm taking my Levothyroxine in the morning and the supplements in the evening.

    I had a test a few weeks ago and my TSH level is 0.9 and T4 21.7.



  • You could also ask doc to check B12, iron, ferritin and folate along with vit D and thyroid hormones. Apparently it's best to get tested early in the morning after fasting overnight.

  • Thank you

  • Yes I'm not going to take both starting today.

You may also like...